# SDR 2012FA0000636

- Difficulty date: September 15, 2012
- Submitted: September 16, 2012
- Operation: General aviation
- Aircraft: N31NW
- Make and model: Piper PA-31-350
- Aircraft serial: 318152139
- Aircraft time: 15,704 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 317.75
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF VERTICAL STABILIZER AND THE REINFORCEMENT PLATE FROM THE AFT FUSELAGE BULKHEAD AT FS STATION 317.75, FOUND A CRACK, APPROX .75" IN LENGTH AND LOCATED IN THE BEND RADIUS OF THE BULKHEAD JUST ABOVE THE LT UPPER ATTACHMENT BOLT HOLE.  AD96-12-12 AND SB 636A ADDRESSES THIS ISSUE, BUT IS OUT OF OUR AIRCRAFT S/N RANGE.  NOTE: THIS IS THE SECOND ACFT WE HAVE FOUND WITH THIS ISSUE AT THIS BULKHEAD LOCATION.
